Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes erectile dysfunction while on Plavix, Lipitor and Metrapol?

I have been treated for heart disease for past 30 years. On numerous medications including Plavix, Lipitor, metrapol (lowers blood pressure, thou I never had high blood pressure), Zetia, aspirin, folic acid. Completed prostate cancer treatment almost a year ago. I feel fine, except suffer ED. . What are your thoughts of taking Pycnogenol 50mg 2x/day and Arginine 2000mg (recommended by friend for ED) with my other medications
Thu, 2 Mar 2017
Report Abuse
Psychiatrist 's  Response
erectile dysfuntion can be due to problem of your veins due to changes in blood pressure.drugs like metrapol also cause problem of erectile dysfunction.in my opinion pycnogenol or arginine should not have any interaction with your other current medication
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes erectile dysfunction while on Plavix, Lipitor and Metrapol?

erectile dysfuntion can be due to problem of your veins due to changes in blood pressure.drugs like metrapol also cause problem of erectile dysfunction.in my opinion pycnogenol or arginine should not have any interaction with your other current medication